# SDR UALA2010122804749

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,240 hours, 11,328 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32908144
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED AIR STATUS MESSAGE.  MAT SHOWS MAINT MESSAGE 49-111 80 SURGE CONTROL VALVE DOES NOT FOLLOW COMMAND.  PLACED DEFECT ON MEL 4952A, APU BLEED AIR SYS INOP.  REPLACED SURGE CONTROL VALVE.
